# SDR UALA2010031700895

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 57,464 hours, 21,168 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 20
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG MAIN BATTERY CHARGER.  REPLACED MAIN BATTERY CHARGER.  OPS NORMAL.
